# SDR SWAA2014012424499

- Difficulty date: December 26, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 33,837 hours, 22,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936584
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD 222AVF DELAMINATED BETWEEN BS 889 TO BS 950, RBL 25.  R & R FLOOR BOARD IAW AMM & DRAWING.
